MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Pain (1994); Skin Discoloration (2074); Discomfort (2330); Obstruction/Occlusion (2422); Swelling/ Edema (4577)
Date of Event 05/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of occlusion leading to intervention, leg pain/claudication, ischemia are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On 26-may-21, the patient was implanted with one 6.0 x 60 mm biomimics 3d (bm3d) stent, which was used to treat a restenotic lesion of the superficial femoral artery (sfa) distal third to proximal popliteal in the left leg.A retrograde approach was used and the lesion was prepared using predilation with drug coated/eluting balloon pre-stent placement and atherectomy.The treated segment was post-dilated with percutaneous transluminal angioplasty (pta).On 03-may-22, an occlusion was identified by the site.It was reported as definitely related to the device and not related to the procedure.It was target lesion related.At the patient's 12-month duplex ultrasound (dus) on 03-may-22, it showed moderate in-stent stenosis of proximal left sfa and severe in-stent stenosis of distal left sfa.The patient routinely experienced discoloration, swelling, itching and discomfort that can also be related to her venous issues and had a history of deep vein thrombosis (dvt) in this leg.The patient's claudication increased from rutherford 1 to 3 between 03-may-22 and 08-may-23.Of note, the patient was diagnosed with acute myeloid leukemia in december 2023 and began treatment, which resulted in severe thrombocytopenia.Due to this, dual antiplatelet therapy (dapt) was paused at the beginning in february 2023.Dus on 20-jun-23 found that the left mid sfa and distal sfa were occluded.The percutaneous intervention was delayed many times due to inability to restart dapt.The intervention was performed on 04-jun-24.At that time the entire sfa was found to be occluded.Laser atherectomy, thrombectomy and drug coated/eluting balloon (dcb/deb) were performed throughout sfa proximal third to sfa distal third leaving no residual stenosis.It was reported as a target lesion/vessel revascularisation (tlr/tvr).At the time of the patient's study exit on 20-jun-24, dapt still has not been resumed.The outcome was reported as resolved/recovered.The device remains implanted.The date of awareness of this event was the 24-aug-23, but additional details received by veryan on 20-jun-24 made this event reportable.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key19770301
Report Number3011632150-2024-00038
Device Sequence Number15634682
Product Code NIP
UDI-Device Identifier05391526850398
UDI-Public(01)05391526850398(17)220715(11)201214(10)0000063196
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2022
Device Catalogue Number142122-02
Device Lot Number0000063196
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; BRILINTA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight111 KG
Patient EthnicityNon Hispanic
Patient RaceWhite